MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. NON COATED PNCL RKR HLSTR; NON COATED PENCIL ROCKER HOLSTER

MEGADYNE MEDICAL PRODUCTS, INC. NON COATED PNCL RKR HLSTR; NON COATED PENCIL ROCKER HOLSTER
Model Number 0038H
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure an insect was found inside the package.The device was not used for the patient.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date of event: unknown; captured as awareness date.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/21/2022 see attached report.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/25/2022.The dhr review is confirmed that the product was produced accomplishing quality requirements and released according to established procedures.

Brand Name
NON COATED PNCL RKR HLSTR
Common Device Name
NON COATED PENCIL ROCKER HOLSTER
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
NEW DEANTRONICS TAIWAN, LTD.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key15536935
Report Number1721194-2022-00088
Device Sequence Number12531088
Product Code GEI
UDI-Device Identifier10614559100844
UDI-Public10614559100844
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K965054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number0038H
Device Catalogue Number0038H
Device Lot Number2103269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer10/10/2022
11/08/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date10/25/2022
11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown